# SDR IPXA2025061810362

- Difficulty date: April 29, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,317 hours, 17,509 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: A54612243200
- Condition: Wrinkled
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE NACELLE FORWARD SKIN PANEL WRINKLED THE CURRENT CONFIGURATION OF AIRCRAFT AND PYLON: ENGINE REMOVED, DAMAGED SKIN REMOVED,DAMAGED LH AND RH SIDE SUPPORT ANGLES REMOVED (ITEM 170 ON SRM 54-52-11 FIG 1)ACCOMPLISHED STEP 5 OF EA: 300-5452-27-A3926.
